# SDR GTIA2018120502992

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,348 hours, 2,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND L2 AND R2 DOOR ASSIST BOTTLES LOW-SERVICED L2 AND R2 DOOR ASSIST BOTTLES AS RQUIRED IAW AMM 52-10-00
